Follow
Guohua Wu
Guohua Wu
Verified email at ntu.edu.sg - Homepage
Title
Cited by
Cited by
Year
Randomness and universal machines
S Figueira, F Stephan, G Wu
Journal of Complexity 22 (6), 738-751, 2006
262006
Isolation and lattice embeddings
G Wu
The Journal of Symbolic Logic 67 (3), 1055-1064, 2002
252002
Isolation and the high/low hierarchy
S Ishmukhametov, G Wu
Archive for Mathematical Logic 41 (3), 259-266, 2002
232002
Existence of well-filterifications of T0 topological spaces
G Wu, X Xi, X Xu, D Zhao
Topology and its Applications 270, 107044, 2020
212020
On the complexity of the successivity relation in computable linear orderings
R Downey, S Lempp, G Wu
Journal of Mathematical Logic 10 (01n02), 83-99, 2010
212010
A formal fuzzy reasoning system and reasoning mechanism based on propositional modal logic
Z Zhang, Y Sui, C Cao, G Wu
Theoretical Computer Science 368 (1-2), 149-160, 2006
212006
Anti-complex sets and reducibilities with tiny use
JNY Franklin, N Greenberg, F Stephan, G Wu
The Journal of Symbolic Logic 78 (4), 1307-1327, 2013
182013
Degrees of dce reals
R Downey, G Wu, X Zheng
Mathematical Logic Quarterly: Mathematical Logic Quarterly 50 (4‐5), 345-350, 2004
152004
A hierarchy for cuppable degrees
A Li, G Wu, Z Zhang
Illinois Journal of Mathematics 44 (3), 619-632, 2000
152000
Well-filtered spaces, compactness, and the lower topology
J Lawson, G Wu, X Xi
Houst. J. Math 46 (1), 283-294, 2020
142020
Well-filterifications of topological spaces
B Liu, Q Li, G Wu
Topology and its Applications 279, 107245, 2020
132020
Learning families of closed sets in matroids
Z Gao, F Stephan, G Wu, A Yamamoto
International Conference on Teaching and Computational Science, 120-139, 2012
132012
Immunity and non-cupping for closed sets
D Cenzer, T Kihara, R Weber, G Wu
Tbilisi Mathematical Journal 2, 77-94, 2009
102009
Presentations of K-Trivial Reals and Kolmogorov Complexity
F Stephan, G Wu
Conference on Computability in Europe, 461-469, 2005
92005
Bi-isolation in the dce degrees
G Wu
The Journal of Symbolic Logic 69 (2), 409-420, 2004
92004
Complementing cappable degrees in the difference hierarchy
R Downey, A Li, G Wu
Annals of pure and applied logic 125 (1-3), 101-118, 2004
92004
Universal cupping degrees
A Li, Y Song, G Wu
International Conference on Theory and Applications of Models of Computation …, 2006
82006
Isolation and the jump operator
G Wu
Mathematical Logic Quarterly: Mathematical Logic Quarterly 47 (4), 525-534, 2001
82001
On a problem of Ishmukhametov
C Fang, G Wu, M Yamaleev
Archive for Mathematical Logic 52 (7), 733-741, 2013
72013
Cupping Enumeration Degrees to 0e′
MI Soskova, G Wu
Conference on Computability in Europe, 727-738, 2007
72007
The system can't perform the operation now. Try again later.
Articles 1–20